IJPAM: Volume 116, No. 3 (2017)

Title

STABILITY OF FUNCTIONAL EQUATION IN
NON-ARCHIMEDEAN ORTHOGONALITY SPACES

Authors

S. Sekar$^1$, G. Mayelvaganan$^2$
$^1$Department of Mathematics
Government Arts College (Autonomous)
Salem, 636 007, Tamil Nadu, INDIA
$^2$Department of Mathematics
M.G.R. College
Hosur, 635 109, Tamil Nadu, INDIA

Abstract

In this paper, the authors established the Hyers-Ulam stability of a new type of additive functional equation
\begin{align}
f(3x+y)+f(x+3y)=4f(x)+4f(y), \quad \forall x, y \text{~~with~~} x\bot y,
\end{align}
in non-Archimedean orthogonal spaces by fixed point method. Here $\bot$ is the orthogonality in the sense of R$\ddot{a}$tz.

History

Received: 2016-08-23
Revised: 2017-07-18
Published: October 25, 2017

AMS Classification, Key Words

AMS Subject Classification: 39B55, 47H10, 39B52, 46H25
Key Words and Phrases: Hyers-Ulam stability, additive functional equation, orthogonality space, fixed point, non-Archimedean space

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc., Japan, 2 (1950), 64-66.

2
L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure Appl. Math. 4, no. 1, Art. ID 4 (2003).

3
L. Cadariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber. 346 (2004), 43-52.

4
L. Cadariu and V. Radu, Fixed point methods for the generalized stability of functional equations in a single variable, Fixed Point Theory Appl. 2008, Art. ID 749392 (2008).

5
D. Deses, On the representation of non-Archimedean objects, Topology Appl. 153 (2005), 774-785.

6
F. Drljevic, On a functional which is quadratic on A-orthogonal vectors, Publ. Inst. Math. (Beograd) 54 (1986), 63-71.

7
J. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305-309.

8
M. Eshaghi Gordji, H. Khodaei, J.M. Rassias,
Fixed point methods for the stability of general quadratic functional equation,
Fixed Point Theory 12 (2011), 71-82.

9
M. Eshaghi Gordji, H. Khodaei, Th.M. Rassias, R. Khodabakhsh,
$J^*$-homomorphisms and $J^*$-derivations on $J^*$-algebras for a generalized Jensen type functional equation,
Fixed Point Theory 13 (2012), 481-494.

10
M. Eshaghi Gordji, C. Park, M.B. Savadkouhi,
The stability of a quartic type functional equation with the fixed point alternative,
Fixed Point Theory 11 (2010), 265-272.

11
M. Fochi, Functional equations in $A$-orthogonal vectors, Aequationes Math. 38 (1989), 28-40.

12
R. Ger and J. Sikorska, Stability of the orthogonal additivity, Bull. Polish Acad. Sci. Math. 43, (1995), 143-151.

13
S. Gudder and D. Strawther, Orthogonally additive and orthogonally increasing functions on vector spaces, Pacific J. Math. 58, 1995, 427-436.

14
K. Hensel, Ubereine news Begrundung der Theorie der algebraischen Zahlen, Jahresber. Deutsch. Math. Verein 6 (1897), 83�-88.

15
D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. 27 (1941) 222-224.

16
G. Isac and Th.M. Rassias, Stability of $\psi$-additive mappings: Appications to nonlinear analysis, Internat. J. Math. Math. Sci. 19 (1996), 219-228.

17
K. Jun and H. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), 867-878.

18
Y. Jung and I. Chang, The stability of a cubic type functional equation with the fixed point alternative, J. Math. Anal. Appl. 306 (2005), 752-760.

19
A. K. Katsaras and A. Beoyiannis, Tensor products of non-Archimedean weighted spaces of continuous functions, Georgian Math. J. 6 (1999), 33-44.

20
A. Khrennikov, Non-Archimedean analysis: quantum paradoxes, dynamical systems and biological models, Mathematics and its Applications 427, Kluwer Academic Publishers, Dordrecht, 1997.

21
S. Lee, S. Im and I. Hwang, Quartic functional equations, J. Math. Anal. Appl. 307 (2005), 387-394.

22
M. Mirzavaziri and M.S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc. 37 (2006), 361-376.

23
M.S. Moslehian, On the orthogonal stability of the Pexiderized quadratic equation, J. Difference Equat. Appl. 11 (2005), 999-1004.

24
M.S. Moslehian, On the stability of the orthogonal Pexiderized Cauchy equation, J. Math. Anal. Appl. 318 (2006), 211-223.

23
M.S. Moslehian and Gh. Sadeghi, A Mazur-Ulam theorem in non-Archimedean normed spaces, Nonlinear Anal.-TMA 69 (2008), 3405-3408.

25
P.J. Nyikos, On some non-Archimedean spaces of Alexandrof and Urysohn, Topology Appl. 91 (1999), 1-23.

26
C. Park, Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras, Fixed Point Theory Appl. 2007, Art. ID 50175 (2007).

27
C. Park, Generalized Hyers-Ulam-Rassias stability of quadratic functional equations: a fixed point approach, Fixed Point Theory Appl. 2008, Art. ID 493751 (2008).

28
C. Park,
A fixed point approach to the stability of additive functional inequalities in $RN$-spaces,
Fixed Point Theory 11 (2011), 429-442.

29
C. Park, H.A. Kenary, S. Kim,
Positive-additive functional equations in $C^*$-algebras,
Fixed Point Theory 13 (2012), 613-622.

30
V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory 4 (2003), 91-96.

31
A. Rahimi, A. Najati,
A strong quadratic functional equation in $C^*$-algebras,
Fixed Point Theory 11 (2010), 361-368.

32
J.M. Rassias, On approximately of approximately linear mappings by linear mappings, J. Funct. Anal. USA, 46 (1982) 126-130.

33
J.M. Rassias, On approximately of approximately linear mappings by linear mappings, Bull. Sc. Math, 108 (1984), 445-446.

34
Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc.Amer.Math. Soc., 72 (1978), 297-300.

35
J. R$\ddot{a}$tz, On orthogonally additive mappings, Aequationes Math. 28, (1985), 35-49.

36
Gy. Szabó, Sesquilinear-orthogonally quadratic mappings, Aequationes Math.40 (1990), 190-200.

37
S.M. Ulam, Problems in Modern Mathematics, Rend. Chap.VI, Wiley, New York, 1960.

38
F. Vajzovic, Über das Funktional H mit der Eigenschaft: $(x, y) = 0 \Rightarrow H(x + y) + H(x - y) = 2H(x) + 2H(y)$, Glasnik Mat. Ser. III 2 (22) (1967), 73-81.

How to Cite?

DOI: 10.12732/ijpam.v116i3.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 116
Issue: 3
Pages: 559 - 569


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).